# SDR AUS20021030

- Difficulty date: August 14, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) AIR/GROUND RELAY K522 SUSPECT FAULTY.
